# SDR GLBA2012032301

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 32,707 hours, 41,181 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION, FOUND FOUR CRACKS AT A MACHINED HOLE AT 2, 8, 10, & 4 O'CLOCK POSITIONS AT THE HORIZONTAL STAB AFT SPAR WEB AT HSS 0.0, .73" IN LENGTH.
